# SDR AALA202110155720

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 75,453 hours, 9,693 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN DECK CREW REST ENTRY DOOR DIFFICULT TO OPEN. LUBRICATED ENTRY DOOR LATCH MECHANISM, CHECKS GOOD PER AMM 25-29-01.
